# SDR DL767040712

- Difficulty date: August 1, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N115DA
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 58,058 hours, 27,762 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Valve
- Part number: 291001891
- Condition: Failed
- Location: Rat
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER TOUCHDOWN LOST CENTER HYDRAULIC SYSTEM C HYD QTY.  FOUND CHECK VALVE ON RAT BROKEN.  REPLACED SAME.
